# SDR UPS99228707

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON SEAT TRACK AT BS 1166, LBL 20, WHERE IT ATTACHES TO AFT BULKHEAD OF AFT CARGO BAY.  REMOVED CORROSION ON SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK IAW 53-10-05.
